# SDR ASAA0956429

- Difficulty date: August 20, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 9,894 hours, 2,834 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Open
- Location: Start Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT ENG START VALVE C/B OPEN P6 2 ROW C COL 4.  OPENED/CLOSED NR 2 ENG INBOARD FAN COWL FOR GVI NO SYSTEM DEACTIVATED.  INSPECTED CIRCUIT WDM 80 11 11 FOR NR 2 ENG START VALVE C/B.  FOUND NORMAL RESET NR 2 ENG START VALVE C/B.  NO PRIOR WRITE UPS REF MM 20 60 01.  GVI FOUND NO DEFECTS RAN NR 2 ENG OPS GOOD.  GROUND VERIFICATION SUCCESSFUL.
